ESTIMATE FOR INITIAL MACLAURIN COEFFICIENTS OF GENERAL SUBCLASSES OF BI-UNIVALENT FUNCTIONS OF COMPLEX ORDER INVOLVING SUBORDINATION


Altınkaya Ş., Yalçın Tokgöz S.

HONAM MATHEMATICAL JOURNAL, vol.40, no.3, pp.391-400, 2018 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.5831/hmj.2018.40.3.391
  • Journal Name: HONAM MATHEMATICAL JOURNAL
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.391-400
  • Bursa Uludag University Affiliated: Yes

Abstract

The object of this paper to construct a new class